[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.129.96. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
The Pediatric Forum
July 2006

Alternating Acetaminophen and Ibuprofen in Children May Cause Parental Confusion and Is Dangerous

Arch Pediatr Adolesc Med. 2006;160(7):757-758. doi:10.1001/archpedi.160.7.757-b

We are concerned about “Antipyretic Treatment in Young Children With Fever: Acetaminophen, Ibuprofen, or Both Alternating in a Randomized, Double-Blind Study” reported by Sarrell et al1 in the February issue of the ARCHIVES. The alternating of acetaminophen and ibuprofen for treating fever in children may cause parental confusion. The parent may give the child acetaminophen, acetaminophen, ibuprofen, ibuprofen rather than acetaminophen, ibuprofen, acetaminophen, ibuprofen.

First Page Preview View Large
First page PDF preview
First page PDF preview
×